Introducing Myself — Tinnitus Doubled After Going to a Loud Party Two Weeks Ago

Discussion in 'Introduce Yourself' started by MoustafaShaheen, Jan 15, 2019.

    1. MoustafaShaheen
      Balanced

      MoustafaShaheen Member

      Location:
      Egypt
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      q tip , steroid injection
      Hello Guys, Gals, and for anyone who is reading my post :)

      When I was 16 I was cleaning my ears the wrong way haha just pushing my ear wax towards my ear. I got tinnitus (was very mild) instantly in my right ear. I then went to some doctors. One of them decided to give me a SHOT INJECTION in my ear. It was cortisone/steroid I guess? I instantly got tinnitus in my other ear that day.

      My tinnitus is high pitched in both ears, cracking/popping in both ears also.

      After 8 years of living with it, I have gone to a loud party two weeks ago without hearing protection in my ears and now my tinnitus is doubled. I can hear the tinnitus in both of my ears everywhere and I see that there is nothing to do about it. Any help?

      Yes, my history was and is full of regrettable actions.
      I have good hearing, except for the left ear where I have a little hearing loss.
      My tinnitus is constant and never goes away, never down, only going up.

      I thought I might ask for advice. Maybe someone out there knows what happened to me?
       
      • Hug Hug x 2
    2. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
      Was this a middle or inner ear steroid? Ask if you don't know.

      Did you get tinnitus in the ear injected, or the one that wasn't injected back in 2011?

      Yes this indicates that you further damaged your hearing. Let your ears rest and hope for the best.
       
    3. AUTHOR
      AUTHOR
      MoustafaShaheen
      Balanced

      MoustafaShaheen Member

      Location:
      Egypt
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      q tip , steroid injection
      It was in the inner ear, and I got it in my right one where I had tinnitus and it was worsened and got it in my left ear also that day!

      And I did have a hearing test recently after the party and my hearing seems alright.

      I'm scared that this is not a spike but a permanent new tone. It's been 10 days already.
       
    4. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
      those hearing test are extremely inaccurate, they only test for hearing loss within the human voice range.


      Recent research indicates that hearing test used at most audiology clinics and ENTs are extremely inaccurate, they only test for hearing loss within the human voice range, learn more here about hidden hearing loss

      http://hyperacusisfocus.org/innerear/





      upload_2018-12-7_17-10-50-png.png

      entma18-plack_fig-2-new-png.png

      https://www.sciencedirect.com/science/article/pii/S0378595516302507
       
    5. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
      ENT's and audiologist are in the stone age and do not follow hearing loss, tinnitus/hyperacusis research, their whole model of hearing loss is centric to human speech and has been that way since the 20th century as unchallenged dogma. Damage to the inner ear doesn't always effect the human voice range in a quiet setting, the standard tonal audogram test doesn't test anything besides that.
       
    6. Digital Doc

      Digital Doc Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      noise induced
      Unfortunately, you had a trauma to the ear drum, that set off the initial T, and the injection made it worse.

      On top of that, you got a secondary noise induced T.

      Thankfully you are 10 days in, so this may or may not be permanent. Best plan is to avoid further noise damage, so no headphones, ear buds, concerts or loud music of any kind. Avoid loud noise exposure, completely when possible, or with appropriate hearing protection such as earplugs or muffs for things like vacuuming or lawn mower if you need to do them.

      There is no magic fix other than giving it some time, and avoiding further damage.
       
    7. AUTHOR
      AUTHOR
      MoustafaShaheen
      Balanced

      MoustafaShaheen Member

      Location:
      Egypt
      Tinnitus Since:
      2011
      Cause of Tinnitus:
      q tip , steroid injection
      Thank you for your response It's been 3 months now and my tinnitus is still as loud, I have seen an ENT that told me that my inner ears are infected. I have been taking medications for a month now but no change in my tinnitus.
       
    8. vermillion
      No Mood

      vermillion Member Benefactor

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Neurological damage
      Sad to read this
       

Share This Page

Loading...